# SDR 9601141161

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161US
- Make and model: Doug DC-10-40
- Aircraft serial: 46770
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Controller
- Part number: 2720121
- Condition: Failed
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

DURING CRUISE, THE TANK OVER FILLED LIGHT ILLUMINATED AND FUEL WAS STREAMING FROM THE LEFT DUMP NOZZLE.  DUMPED 92,500 LBS OF FUEL AND RETURNED TO DTW.  REPLACED FUEL CONTROLLER.
